IJPAM: Volume 70, No. 4 (2011)

CONVERGENCE THEOREMS FOR COMMON FIXED
POINTS OF NONSELF ASYMPTOTICALLY
NONEXPANSIVE MAPPINGS

R.A. Rashwan$^1$, S.M. Altwqi$^2$
$^{1,2}$Department of Mathematics
Faculty of Science
Assiut University
Assiut, EGYPT


Abstract. In this paper, we prove some strong and weak convergence theorems for generalized three step iterative scheme to approximate common fixed points of three asymptotically nonexpansive nonself mappings in a uniformly convex Banach space. Our results extend and improve the recent results in, [#!Thianwanc!#] and [#!Wangc!#], and many others.

Received: February 2, 2011

AMS Subject Classification: 47H10, 54H25

Key Words and Phrases: asymptotically nonexpansive nonself-mapping, weak and strong convergence, completely continuous, opial's condition, common fixed points

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 70
Issue: 4